# SDR SWIA200110352

- Difficulty date: November 11, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,651 hours, 31,306 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Part serial: 480
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE ADVANCING POWER LEVERS FOR TAKEOFF, PRESSURIZATION SYSTEM WENT TO FULL SCALE (>2000 FPM) DOWN.  ABORTED TAKEOFF AND SYSTEM WENT FULL SCALE UP.  CHECKED ALL SWITCHES AND CONFIRMED SYSTEM WAS IN AUTO MODE.  INSTALLED ELECTRONIC ALTITUDE CONTROLLER.  OPS CHECK AUTO AND MANUAL PRESSURIZATION GOOD WITH BREAKOUT BOX.
